# SDR MWEA96016

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GRCP8598D
- Condition: Injested Spray
- Location: Aft Accessory
- Stage of operation: TX
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

MKE - CREW REPORTS, AFTER LANDING THE LT LAV SMOKE DETECTOR SOUNDED.  FLIGHT ATTENDANTS REPORT SMELLING FUEL FUMES AND THE CABIN SLIGHTLY CLOUDED.  RAN BOTH PACKS ON GROUND AND  COULD NOT DUPLICATE SMOKE OR FUMES IN CABIN.  SMOKE DETECTOR OPS CHECK GOOD.  SUBMITTER SUSPECTS SPRAY FROM TAXI INJESTED IN APU.  RETURNED A/C TO SERVICE.
